# SDR UPS06M48187

- Difficulty date: October 3, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WITH THE NR 1 PACK ON, A NOXIOUS ODOR WAS ENTERING THE FLIGHT DECK THROUGH THE AIR CONDITIONING SYSTEM.  SELECTING THE NR 1 PACK OFF ELIMINATED THE PROBLEM.  OPERATED NR 1 PACK FULL HEAT, FULL COLD WITH NO ILL ODORS.  ALL PACK TEMPS NML, OK FOR SERVICE.
